MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a consumer (con) via a manufacturer representative (rep) regarding a patient undergoing a stage 1 evaluation.It was reported that, after the stage 1 lead implant, the patient complained of leg pain.The patient was instructed to turn stimulation down and to never increase stimulation to a level of discomfort.The patient followed up with their doctor and was instructed to leave the device off for 4 days to see if the leg pain resolved, and to take aleve medication.On 2017-06-19, it was reported by a rep that the lead was removed.No further complications were reported/anticipated.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6669578
Report Number2649622-2017-07590
Device Sequence Number16536794
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1GGPT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer06/19/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;